# SDR REXA2017040800484

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,612 hours, 5,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS NOTED UNUSUAL SMELL NEAR COFFEE POTS DURING DESCENT. DESCRIBED AS SIMILAR SMELL TO ELECTRICAL BURN. ONLY LASTED A FEW MINUTES. COFFEE POTS WERE NOT IN USE WHEN SMELL WAS DETECTED. PERFORM GVI OF THE FWD GALLEY AREA, NO VISIBLE BURNED SIGN FOUND, PERFORMED OPERATIONAL CHECK OF COFFEE MAKER. OP CHECK PASS, NO FAULT FOUND AT THIS TIME. CAN'T DUPLICATED THE PROBLEM. A/C OK FOR SERVICE.
